# SDR DXTA200400252

- Difficulty date: February 24, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N840QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258340
- Aircraft time: 4,907 hours, 3,636 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Mispinned
- Location: Lav Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, CREW SMELLED SMOKE IN CABIN AND DISCOVERED HAND TOWELS IN LAVATORY ON FIRE AND A SMALL PORTION OF THE SIDEWALL NEAR THE ELECTICAL OUTLET BEGINNING TO MELT.  FOUND WIRING CONNECTOR BF MIS-PINNED.  RE-PINNED CONNECTOR, BENCH CHECKED INVERTER, OPS CHECKED GOOD IAW HAWKER 800XP MM CHAPTER 25-40-14 REV 19, SEC 103.
